# SDR SIMA20140325001

- Difficulty date: March 25, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 34,663 hours, 31,417 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 14569009609
- Condition: Damaged
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND LT AILERON PCA FITTING DAMAGED & BENT, WHILE REMOVING SEIZED ATTACHING HARDWARE.  R & R LT AILERON PCA FITTING IAW EO EM-27MR-112.
